MathSciNet Relay Station
MathSciNet bibliographic data
MR1298995 14M15 (14C17 32G13)
Bertram, Aaron Towards a Schubert calculus for maps from a Riemann surface to a Grassmannian. Internat. J. Math. 5 (1994), no. 6, 811–825.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement